# SDR 2013FA0000320

- Difficulty date: June 5, 2013
- Submitted: June 5, 2013
- Operation: General aviation
- Aircraft: N210VV
- Make and model: Cessna T210N
- Aircraft serial: 21063214
- Aircraft time: 1 hours
- System (JASC): 2430 · DC Generating System
- Part: Alternator
- Part number: E3FF10300AA
- Part serial: A170291
- Condition: Inoperative
- Location: Engine
- Part time: 1 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ACFT LOST ALL ELECTICAL OPERATION IN FLIGHT.  ACFT RETURNED TO DEPARTED AIRPORT AND MADE A MANUEL GEAR EXTENTION LANDING AND SAFE ROLL OUT TO THE PARKING RAMP.  MX INSPECTED AND TROUBLESHOOT PROBLEM AND FOUND A DEFECTIVE ANTERNATOR.  R & R ALTERNATOR WITH O/H ALTERNATOR.  OPS CHECK WAS GOOD.
